# SDR SWI2024F01148

- Difficulty date: September 21, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 37,439 hours, 24,335 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF FS863 FRAME BETWEEN STR 26R AND 26L     (C-CHECK RO 11/6/2024)     REMOVED CORROSION ON AFT SIDE OF FS863 FRAME BETWEEN STR 26R AND 26 L REF CRJ700 SRM 51-12-00-001-001-A01. RECEIVED AND COMPILED WITH REO 670-53-51-316 REV.-- ISSUED 2024-10-09. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
